Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of a theorem of Isbell


Author: A. Kruse
Journal: Proc. Amer. Math. Soc. 18 (1967), 546-547
MSC: Primary 54.25
MathSciNet review: 0211385
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0211385-4
Article copyright: © Copyright 1967 American Mathematical Society